MathSciNet Relay Station
MathSciNet bibliographic data
MR1426232 94B15
Pless, Vera S.; Qian, Zhongqiang Cyclic codes and quadratic residue codes over $Z_4$. IEEE Trans. Inform. Theory 42 (1996), no. 5, 1594–1600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement